Department of Mathematics

Indian Institute Of Technology Madras , Chennai
Dr. Radha R
HSB - 251
DESIGNATION

Professor

CURRENT RESEARCH INTEREST

Harmonic analysis, Time-Frequency analysis, Theory of Wavelets

CONTACT

044 - 2257 4620

radharam

RESEARCH GROUPS Analysis
PERSONAL HOME PAGE   https://math.iitm.ac.in/public_html/radharam/index.html
Graduate Students Arati Shashi

Recent Publications :

Weyl transform and Weyl multipliers associated with locally compact abelian groups

Authors : Radha, R. and Shravan Kumar, N.

Journal : J. Pseudo-Differ. Oper. Appl.

Volume :9 Page: 229-245 DOI: 10.1007/s11868-017-0213-0

Year: 2018

A sampling theorem for the twisted shift-invariant space

Authors : Ramakrishnan, Radha and Adhikari, Saswata

Journal : Adv. Pure Appl. Math.

Volume :8 Page: 293-305 DOI: 10.1515/apam-2016-0090

Year: 2017

Frames in Hermite-Bergman and special Hermite-Bergman spaces

Authors : Selvan, A. Antony and Radha, R.

Journal : J. Pseudo-Differ. Oper. Appl.

Volume :8 Page: 241-254 DOI: 10.1007/s11868-016-0178-4

Year: 2017

An optimal result for sampling density in shift-invariant spaces generated by Meyer scaling function

Authors : Antony Selvan, A. and Radha, R.

Journal : J. Math. Anal. Appl.

Volume :451 Page: 197-208 DOI: 10.1016/j.jmaa.2017.01.086

Year: 2017

Invertibility of a tridiagonal operator with an application to a non-uniform sampling problem

Authors : Selvan, A. Antony and Radha, R.

Journal : Linear Multilinear Algebra

Volume :65 Page: 973-990 DOI: 10.1080/03081087.2016.1217978

Year: 2017

Separation of zeros, a Hermite interpolation based and a frame based reconstruction algorithms for bandlimited functions

Authors : Antony Selvan, A. and Radha, R.

Journal : Sampl. Theory Signal Image Process.

Volume :15 Page: 21-35

Year: 2016

Sampling and reconstruction in shift invariant spaces of $B$-spline functions

Authors : Selvan, A. Antony and Radha, R.

Journal : Acta Appl. Math.

Volume :145 Page: 175-192 DOI: 10.1007/s10440-016-0053-6

Year: 2016

Frames and Riesz bases of twisted shift-invariant spaces in $L^2(\Bbb{R}^{2n})$

Authors : Radha, R. and Adhikari, Saswata

Journal : J. Math. Anal. Appl.

Volume :434 Page: 1442-1461 DOI: 10.1016/j.jmaa.2015.07.040

Year: 2016

Sampling and reconstruction in shift-invariant spaces on $\Bbb{R}^d$

Authors : Selvan, A. Antony and Radha, R.

Journal : Ann. Mat. Pura Appl. (4)

Volume :194 Page: 1683-1706 DOI: 10.1007/s10231-014-0439-x

Year: 2015

On the images of Sobolev spaces under the heat kernel transform on the Heisenberg group

Authors : Radha, R. and Thangavelu, S. and Venku Naidu, D.

Journal : Math. Nachr.

Volume :286 Page: 1337-1352 DOI: 10.1002/mana.201100233

Year: 2013

Shift invariant spaces on compact groups

Authors : Radha, R. and Kumar, N. Shravan

Journal : Bull. Sci. Math.

Volume :137 Page: 485-497 DOI: 10.1016/j.bulsci.2012.11.003

Year: 2013

Generalized Bargmann transform and a group representation

Authors : Radha, R. and Venku Naidu, D.

Journal : Bull. Sci. Math.

Volume :135 Page: 206-214 DOI: 10.1016/j.bulsci.2010.12.005

Year: 2011

Frames in generalized Fock spaces

Authors : Radha, R. and Venku Naidu, D.

Journal : J. Math. Anal. Appl.

Volume :378 Page: 140-150 DOI: 10.1016/j.jmaa.2010.12.049

Year: 2011

$L^p$-multipliers for the Hilbert space valued functions on the Heisenberg group

Authors : Swain, Jitendriya and Ramakrishnan, Radha

Journal : Monatsh. Math.

Volume :160 Page: 95-107 DOI: 10.1007/s00605-009-0132-0

Year: 2010

Fourier multipliers for Sobolev spaces on the Heisenberg group

Authors : Jitendriya, S. and Radha, R. and Naidu, D. Venku

Journal : Anal. Math.

Volume :36 Page: 51-70 DOI: 10.1007/s10476-010-0103-7

Year: 2010

A characterization of right translation invariant operators from $L^p(H^n,A)$ into $L^q(H^n,A^{**})$

Authors : Jitendriya, S. and Radha, R.

Journal : J. Anal. Appl.

Volume :7 Page: 131-142

Year: 2009

Non-uniform sampling problem

Authors : Kulkarni, S. H. and Radha, R. and Sivananthan, S.

Journal : J. Appl. Funct. Anal.

Volume :4 Page: 58-74

Year: 2009

Local reconstruction method and voice system

Authors : Radha, R. and Sivananthan, S.

Journal : Comput. Math. Appl.

Volume :58 Page: 74-79 DOI: 10.1016/j.camwa.2009.01.036

Year: 2009

Holomorphic Sobolev spaces, Hermite and special Hermite semigroups and a Paley-Wiener theorem for the windowed Fourier transform

Authors : Radha, R. and Thangavelu, S.

Journal : J. Math. Anal. Appl.

Volume :354 Page: 564-574 DOI: 10.1016/j.jmaa.2009.01.021

Year: 2009

Local reconstruction of a function from a non-uniform sampled data

Authors : Radha, R. and Sivananthan, S.

Journal : Appl. Numer. Math.

Volume :59 Page: 393-403 DOI: 10.1016/j.apnum.2008.03.038

Year: 2009